# SDR 2011FA0000501

- Difficulty date: July 21, 2011
- Submitted: August 5, 2011
- Operation: General aviation
- Aircraft: N6602L
- Make and model: Parten P68
- Aircraft serial: 32619OB
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C7666A4
- Part serial: C51790
- Condition: Loose
- Location: Nr 2 Prop
- Component: Propeller
- Component part number: HCC2YR2CUF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE ON PROPELLER ASSY PN HC-C2YR-2CUF/FC7666A-4 WAS DISCOVERED LOOSE ON PRE-FLIGHT INSPECTION.  THIS PROPELLER HAD 240.2 HRS TSO, IT WAS OVERHAULED ON 28 MARCH 2011.  THIS IS 2ND OF 2 PROPELLERS THAT HAVE DEVELOPED LOOSE PROPELLER BLADES AFTER BEING O/H BETWEEN MARCH 2011 AND MAY 2011.  RECOMMEND STRICT ADHERENCE TO O/H ASSY STEP INSP QA POLICIES.
